# SDR ALGA2020073103002

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N896BG
- Make and model: Skrsky S76C
- Aircraft serial: 760777
- Aircraft time: 7,294 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808102
- Part serial: K0812
- Condition: Failed
- Location: Hyd System
- Part time: 5,554 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, IN CRUISE,  THE NR 1 HYDRAULICS INDICATOR DROPPED TO ZERO AND THE NR 1 SERVO LIGHT IN THE CAUTION ADVISORY PANEL ILLUMINATED BY SLIGHT FEED BACK IN THE CONTROLS. AFTER REFERENCING THE EMERGENCY CHECKLIST AND ACCOMPLISHING THE TASKS, DECLARED AN EMERGENCY AND DIVERTED AND SHUT THE AIRCRAFT DOWN.  10/4 PUMP FAILURE OR LOSS OF PRESSURE.
